# SDR WX0A2019101173428

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 41,431 hours, 29,331 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164901208
- Condition: Failed
- Location: Extract
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

[EMERGENCY DECLARED] STRONG BURNING ELEC SMELL IN CABIN.  R&R THE EXTRACT FAN.
